Okay, I'm the creator of this blog, I'm new to this, so I have no idea what I'm doing or if anyone's going to see this, hopefully a lot of people will..
I'm on day 13 (my first -and hopefully only- cycle) of taking Accutane. I feel like I've had minimal side-effects so far, just dryness, and lately I've felt extremely tired, even though I've been getting a normal amount of sleep (7-ish hours per day/week on average). I wanted to let my body adjust to the medication before I started working out again, but have reached an impasse, realizing that I'm not able to wash my hair as often while on this pill as I used to, before I was on it.
(These next "paragraphs are going to be in bullet form, just so that each of my points are more easily identifiable.)
- Before Accutane I was a regular exerciser, exercising for about 1 hour and 15 min every other day doing minor leg weights (20min), ab workouts (15min), and running (30min) - I know that doesn't add up to 1hr 15min.
- Anyway, after all that, I'm relatively sweaty. I never had a problem with that because I could just come home from the gym and take a shower. That's obviously different now that I'm on accutane, and you can over-dry your skin and hair if it's washed too frequently. Because the dryness side-effects are starting to take more of a noticeable toll on my body, the past two times I've showered have been spread out in intervals of 4 days (in other words, I've recently been showering every 4 days).
- I've been feeling a bit crummy these past two weeks from not exercising at all (because of the effects I've read/heard that can be caused by it), meanwhile increasing my fat/protein intake at the same time (which is probably why I feel so crummy).
- I really want to get back into the swing of things (exercise-wise). I'm probably going to have to modify my workout routine though, because I've heard accutane can cause your joints to weaken, and I'm already relatively tiny for my age and height (111lbs 5'5").
My question is, what can I do so that I'm exercising every day (if it's a relatively light workout) or every other day (more moderate workout), but keeping the sweating to a minimum or eliminating it as much as possible after my workouts? I'm a girl, so sweat is not a scent I want to give off during the days that I don't shower, and there are a good bit of days in between my showering days (as I mentioned earlier).
- I've thought about just washing my body (not my hair) on the days I workout, but that wouldn't get rid of the sweat on my scalp, and that's where I tend to sweat the most (I have moderately think and medium-length hair, so that explains it).
- I'm thinking of doing an elliptical machine (because it's easier on the joints, and Accutane is known for weakening joints) every other day for maybe only 20min because, with me, I tend to sweat at least twice as much on that machine than I do if I run; but I don't want to run, because it's harder on the joints.
- For those on/have been on accutane, who workout and sweat, what were/are your solutions? Did you notice if you sweat more/less during your time on accutane (I'm asking this, because you would think sweat would be reduced if your skin was drier than usual)?
I'm sorry if these thoughts are long or scattered, but I guess I felt I had to give more of a background story first before I could just dive in to my problem..